# SDR AALA202204271947

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737
- Aircraft serial: 44458
- Aircraft time: 4,612 hours, 1,812 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E (AFT RIGHT) DOOR JAMMED CLOSED. LUBED DOOR LATCH. OPERATIONS CHECK GOOD.
